Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 17, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Mar 31, 2008, 4:50 PM CDT for Crawford County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 4:50 PM CDT (21:50 UTC)
- Expired
- Mar 31, 2008, 8:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Crawford County, MO
The radar
The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 5:35 PM CDT | FLASH FLOOD | 1 S Cuba, MO | HIGHWAY 19 CLOSED. |
| Mar 31, 7:10 PM CDT | FLASH FLOOD | Bourbon, MO | HIGHWAY C WEST OF BOURBON CLOSED BECAUSE OF HIGH WATER. HIGHWAY N...7 TO 8 MILES SOUTHEAST OF BOURBON ALSO CLOSED BECAUSE OF HIGH WATER BY BLUE SPRINGS CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 640 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLSX 312152
FFWLSX
MOC055-010145-
/O.NEW.KLSX.FF.W.0017.080331T2150Z-080401T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN EAST CENTRAL MISSOURI
* UNTIL 845 PM CDT
* AT 445 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE
REPORTED OVER THE WARNED AREA. RADAR ESTIMATES OF AROUND ONE
INCH OF RAIN HAS FALLEN ACROSS THE WARNED AREA SINCE 300 PM.
* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
AFFECTING LEASBURG...CUBA AND BOURBON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 3770 9132 3778 9132 3779 9154 3821 9154
3820 9110 3774 9111 3773 9116 3770 9116
3770 9130
TIME...MOT...LOC 2150Z 180DEG 0KT 3801 9131
$$
TILLY1 follow-up statement
000
WGUS73 KLSX 312307
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT MON MAR 31 2008
MOC055-010145-
/O.CON.KLSX.FF.W.0017.000000T0000Z-080401T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-
605 PM CDT MON MAR 31 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
CRAWFORD COUNTY...
AT 603 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEASBURG...
CUBA AND BOURBON.
ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE HALF INCHE IS POSSIBLE IN
THE WARNED AREA.
HIGHWAY C JUST WEST OF BOURBON AND HIGHWAY 8 WEST OF STEELVILLE WERE
CLOSED DUE TO WATER OVER THE ROADWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST
LOUIS.
LAT...LON 3770 9132 3778 9132 3779 9154 3821 9154
3820 9110 3774 9111 3773 9116 3770 9116
3770 9130
TIME...MOT...LOC 2305Z 180DEG 0KT 3801 9131
$$
TILLYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 3:39 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 31, 3:39 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT MON MAR 31 2008
.DISCUSSION...
IMPRESSIVE WALL OF CNVTN FROM SW CORNER OF MO THRU STL TO NEAR TAZ
WL CONT TO MARCH ESE THIS EVE. PRIMARLY SVR WX THRT WL CERTAINLY BE
ALG AND S OF THE LINE WHERE STORMS WL BE FUELED BY MLCAPES IN THE
1000-1400 J/KG RANGE AND FAVORABLE WIND FIELDS. HWVR...NOT TOTALLY
CERTAIN THAT N PORTIONS OF THE CWA...CURRENTLY NOT IN A WATCH...ARE
TOTALLY OUT OF THE WOODS WITH RESPECT FOR SVR WX. ALTHO STORMS
FURTHER S ARE CERTAINLY INTERCEPTING BEST INSTABILITY...WIND
PROFILES ARE CERTAINLY SUPPORTIVE OF DISCRETE STORMS AND ROTATING
UPDRAFTS IF THE STORMS CAN SUSTAIN THEMSELVES. SO WE WL CONT TO
CAREFULLY MONITOR CNVTN FORMING ALG CDFNT FROM NR LWD-LXT.
OF COURSE OTHER CONCERN IS FLOODING...AND IT CERTAINLY APRS THAT
RAINS FROM 1-2 INCHES ARE NOT OUT OF THE QUESTION FROM NOW THRU 06Z
ALG AND S OF A VIH-3LF LN. INITIALLY FLASH FLOODING WL BE A
CONCERN...WITH RUNOFF TRANSLATING TO RISING RIVER LVLS TNGT AND
INTO TUE. WETTEST MARCH RECORD OF 8.25 INCHES SET BACK IN 1897
APRS TO BE IN SERIOUS JEOPARDY.
ALL HEADLINES WL RMN AS IS FOR NOW...AND WL CLEAR AREAS AS CNVTN
MOVES OUT.
FORTUNATELY...MOST OF THE SGFNT RAINFALL SHUD END OVR SE PORTION OF
THE CWA SHORTLY AFTER 06Z...WITH DRY WX RETURNING FOR TUE-WED. THE
BAD NEWS IS THAT BOTH THE WRF/NAM AND GFS ARE FOLLOWING ERYR MEDIUM
RANGE MODEL TRENDS OF FCSTG YET ANOTHER STG STORM SYSTEM INTO THE
AREA FOR WED NGT-THU-AND INTO THU NGT. WITH BAROCLINICITY DRAPED
OVR S MO...RETURN FLOW AHD OF THAT SYSTEM WL MEAN MORE WET WX...AND
PERHAPS ANOTHER CHC OF HVY RAIN AS RETURN FLOW SHOULD BE MOISTURE
LADEN. WILL BE ISSUING ANOTHER ESF FOR THIS THREAT WITH AFTN FCST
PKG.
ALTHOUGH MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE ONSET
OF HVY RAIN THRT IN THE WED NGT-THU TIME FRAME THEY VARY A GREAT
DEAL ON WHEN THE RAIN CHCS MAY END. FOR 2 DAYS MODELS HV BEEN
INDICATING TWO SHORTWAVES IN THE WED NGT-FRI TIME FRAME...WITH THE
GFS LOCKING ONTO THE LEAD SHTWV AS THE DRIVING MECHANISM FOR SFC
SYS...WHILE ECMWF IS FOCUSING MAIN ENERGY WITH SECOND TROF. FOR
NOW HAVE STAYED WITH THE FASTER GFS SFC FCST...BUT DID HANG ONTO
A CHC OF PCPN INTO FRI FOR ELEVATED SHWRS AND ISOLD T.
TRUETT
&&
.AVIATION...
FOR THE 18Z TAFS...
PRIMARY CONCERN FOR AVIATORS THIS AFTERNOON WILL BE STRONG WINDS
IN EXCESS OF 30-40KTS FROM THE SOUTHWEST AND THUNDERSTORMS AHEAD
OF A COLD FRONT WHICH WILL BE PUSHING THROUGH THE AREA THIS
EVENING. AFTER THE COLD FRONT PUSHES THROUGH...IT LOOKS LIKE LOW
MVFR OR IFR CIGS WILL OVERSPREAD THE CWFA...AND COULD HANG IN
ACROSS THE AREA THROUGH MUCH OF TUESDAY MORNING.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CRAWFORD-FRANKLIN-
IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BOONE-CALLAWAY-COLE-
GASCONADE-MONITEAU-MONTGOMERY-OSAGE.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 31, 5:02 AM CDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 AM CDT MON MAR 31 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 502 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS BEEN POSTED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY... AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Local storm report, Mar 31, 11:56 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT CORRECTED TYPO
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST SHELBINA 39.69N 92.04W
03/31/2008 UNKNOWN SHELBY MO TRAINED SPOTTER
POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
BENDING DUE TO WIND SPEED.
1135 AM NON-TSTM WND GST MADISON TRAINED SPOTTER
UNKNOWN MONROE MO
SEMI OVER TURNED BY WIND ON HIGHWAY 24 NEAR MADISON
MISSOURI. (THE WIND SPEED IS UNKNOWN)
&&
BDYELocal storm report, Mar 31, 12:47 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST STURGEON 39.23N 92.28W
03/31/2008 U0.00 MPH BOONE MO FIRE DEPT/RESCUE
HOUSE PARTIALLY DAMAGED BY TREE FALLING ON IT.
1150 AM NON-TSTM WND GST PALMYRA 39.80N 91.52W
03/31/2008 U0.00 MPH MARION MO FIRE DEPT/RESCUE
SHINGLES AND SIDING BLOWN OFF HOUSE.
1200 PM NON-TSTM WND GST HANNIBAL 39.71N 91.38W
03/31/2008 U0.00 MPH MARION MO LAW ENFORCEMENT
SEMI-TRUCK BLOWN OVER AT US 61 AND WARREN BARRETT DR. ON
THE SOUTHERN EDGE OF HANNIBAL.
&&
BRITTLocal storm report, Mar 31, 1:50 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL DUTZOW 38.61N 90.99W
03/31/2008 E0.50 INCH WARREN MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 3:04 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD META 38.31N 92.17W
03/31/2008 OSAGE MO EMERGENCY MNGR
COUNTY ROADS 508 AND 542 IN META AREA CLOSED BECAUSE OF
HIGH WATER.
0247 PM FLASH FLOOD 3 S BLAND 38.26N 91.63W
03/31/2008 GASCONADE MO EMERGENCY MNGR
WATER OVER ROAD NEAR INTERSECTION OF HIGHWAYS B AND C.
ROAD NOT CLOSED AT THIS TIME.
&&
BRITTLocal storm report, Mar 31, 4:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM FLASH FLOOD JEFFERSON CITY 38.57N 92.19W
03/31/2008 COLE MO LAW ENFORCEMENT
CREEKS IN THE CITY ARE NEAR BANKFULL. SOME PONDING ON
CITY STREETS.
0339 PM FLASH FLOOD 2 E MOUNT STERLING 38.47N 91.58W
03/31/2008 GASCONADE MO EMERGENCY MNGR
WATER FLOWING OVER U.S. HIGHWAY 50...1 TO 2 MILES EAST OF
TOWN. HIGHWAY IS STILL PASSABLE.
0352 PM FLASH FLOOD 3 SW NEW HAVEN 38.58N 91.26W
03/31/2008 FRANKLIN MO TRAINED SPOTTER
DEEMOUNT ROAD...DEEMOUNT SCHOOL ROAD...DETMOLD ROAD AND
HOEMANN ROAD ALL CLOSED BECAUSE OF AT LEAST ONE FOOT OF
WATER.
0356 PM FLASH FLOOD OFALLON 38.78N 90.71W
03/31/2008 ST. CHARLES MO LAW ENFORCEMENT
WATER IS OVER ROAD AT INTERSECTION OF T.R. HUGHES AND
HIGHWAY 97.
&&
BRITTLocal storm report, Mar 31, 4:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM FLASH FLOOD OWENSVILLE 38.35N 91.50W
03/31/2008 GASCONADE MO EMERGENCY MNGR
PIEZUCK ROAD AND HIGHWAY 19 CLOSED ON NORTH SIDE OF
OWENSVILLE. KINGS HIGHWAY IN MOUNT STERLING AS WELL AS
MOORE ROAD AND HIGHWAY 19 IN BAY ALSO REPORTED CLOSED.
0425 PM FLASH FLOOD 7 S NEW HAVEN 38.51N 91.22W
03/31/2008 FRANKLIN MO TRAINED SPOTTER
WATER OVER HIGHWAY C 1 TO 3 MILES NORTH OF U.S. HIGHWAY
50.
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:33 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 42 min |
| Mar 31, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 24 min |
| Mar 31, 9:11 AM CDT | River Flood Warning | LSX | Cole | 35 hr |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 12:11 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Mar 31, 12:11 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Lincoln | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 66 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 48 min |
| Mar 31, 2:50 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 4 hr |
| Mar 31, 3:48 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Warren | 5 hr |
| Mar 31, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 50 min |
| Mar 31, 4:37 PM CDT | River Flood Warning | LSX | Osage | 24 hr |
| Mar 31, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 32 min |
| Mar 31, 6:44 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 5 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.